# SDR VTZA97118

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- System (JASC): 6122 · Propeller Governor
- Part: Prop Gov
- Part number: 31057165
- Condition: Out Of Adjust
- Location: Left Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 6538 - IAD-RIC - ABORTED TAKEOFF DUE TO LEFT ENGINE SLOW TO ACCELERATE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND ADJUSTED PROP GOVERNOR HIGH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
